On the justification of topological derivative for wave-based qualitative imaging of finite-sized defects in bounded media

2022
Type de publication :
Article (revues avec comité de lecture)
Journal :
Engineering Computations, special issue on the topological derivative method and its applications in computational engineering (S. Amstutz, S. Giusti, A. Novotny, guest editors), vol. 39, pp. 313-336
HAL :
hal-03319821
BibTeX :
@article{Bon-2022,
    author={Marc Bonnet },
    title={On the justification of topological derivative for wave-based 
           qualitative imaging of finite-sized defects in bounded media },
    journal={Engineering Computations, special issue on the topological 
           derivative method and its applications in computational 
           engineering (S. Amstutz, S. Giusti, A. Novotny, guest editors) },
    year={2022 },
    volume={39 },
    pages={313--336},
}